# SDR CA010402004

- Difficulty date: March 6, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 6,556 hours
- Engine: Pwa PT6A28
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 5005500
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A FLIGHT, THE PILOTS REPORTED A CRACK AT THE INNER WELD SEAM OF THE LE OUTBOARD EXHAUST STACK.
